Article citationsMore>>

A. Brüggemann-Klein, “Regular Expressions into Finite Automata,” Theoretical Computer Science, Vol. 120, No. 2, 1993, pp. 197-213. doi:10.1016/0304-3975(93)90287-4

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.